MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 08443432190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s e801 module serial number was (b)(6).The e801 module serial number used at the investigation site was (b)(6).The e411 analyzer serial number used at the investigation site was (b)(6).The tsh reagent lot number used with the e411 analyzer was 660341 with an expiration date of 31-aug-2023.The tsh reagent lot number used with the e801 module at the investigation site was 706398 with an expiration date of 30-jun-2024.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned the results for 4 patient samples tested for elecsys tsh (tsh), elecsys ft4 iv (ft4 iv) and elecsys ft3 iii (ft3 iii).The results were reported outside of the laboratory where additional testing was requested.The samples were submitted for investigation where discrepant results were identified for tsh, ft4 and ft3 iii between the customer¿s e801 module, an e801 module used at the investigation site, a cobas e 411 immunoassay analyzer used at the investigation site and the abbott architect method.This medwatch will cover tsh.Refer to medwatch with a1 patient identifier (b)(6) for information on the ft4 results and medwatch with a1 patient identifier (b)(6) for information on the ft3 iii results.Refer to the attached for the patient results.
 
Additional Manufacturer Narrative
Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and the standardization methodology used.From the information provided, a general reagent issue can be excluded.The investigation did not identify a product problem.

Brand Name
ELECSYS TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17567063
Report Number1823260-2023-02679
Device Sequence Number20499583
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08443432190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown